Об одном условии аналитичности

С.П. Пономарев

Sibirskij matematiceskij zurnal (1970)

  • Volume: 11, Issue: 2, page 471-474
  • ISSN: 0037-4466; 1573-9260/e

How to cite


Пономарев, С.П.. "Об одном условии аналитичности." Sibirskij matematiceskij zurnal 11.2 (1970): 471-474. <http://eudml.org/doc/60747>.

author = {Пономарев, С.П.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {теорема Морера; радиусы ограниченные снизу положительной постоянной},
language = {rus},
number = {2},
pages = {471-474},
publisher = {Izd. AN SSSR},
title = {Об одном условии аналитичности},
url = {http://eudml.org/doc/60747},
volume = {11},
year = {1970},

AU - Пономарев, С.П.
TI - Об одном условии аналитичности
JO - Sibirskij matematiceskij zurnal
PY - 1970
VL - 11
IS - 2
SP - 471
EP - 474
LA - rus
KW - теорема Морера; радиусы ограниченные снизу положительной постоянной
UR - http://eudml.org/doc/60747
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.